Alert archive / Minnesota / Tornado Warnings in 2024
Tornado Warning 4, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jun 12, 2024, 6:40 PM CDT for Aitkin County, Crow Wing County, Minnesota. It was in force for 35 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2024, 6:40 PM CDT (23:40 UTC)
- Expired
- Jun 12, 2024, 7:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Aitkin County, MN, Crow Wing County, MN
The radar
The Duluth radar (KDLH), 133 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:41 PM CDT | HAIL 1.25 | 2 Nne Cuyuna, MN | Time estimated from radar. Max wind gust to 53 mph also measured. |
| Jun 12, 6:42 PM CDT | TORNADO | Wolford, MN | Softwood trees uprooted. Time estimated from radar. Preliminary EF-1. |
| Jun 12, 6:44 PM CDT | TORNADO | 1 Se Wolford, MN | Softwood trees uprooted. Time estimated from radar. Preliminary rating EF-1. |
| Jun 12, 6:47 PM CDT | TORNADO | 2 Nw Cuyuna, MN | Tornado crossed MN 6. Numerous softwood trees broken and uprooted. Time estimated from radar. Preliminary rating EF-1. |
| Jun 12, 6:48 PM CDT | TSTM WND DMG | 2 Nne Wolford, MN | With photo. Extensive tree damage. Medium to large trees snapped. Trailer home turned over. Time estimated from radar. |
| Jun 12, 6:54 PM CDT | TSTM WND DMG | 2 Nne Cuyuna, MN | With photo. Large trees snapped and uprooted. Time estimated. |
| Jun 12, 6:56 PM CDT | TORNADO | 3 Ne Deerwood, MN | Tornado crossed MN 210. Softwood trees snapped. Time estimated from radar. Preliminary rating EF-1. |
| Jun 12, 7:00 PM CDT | TORNADO | 4 Ene Deerwood, MN | Narrow swath of significant tree damage. Softwood trees snapped. Time estimated from radar. Preliminary rating EF-1. |
| Jun 12, 7:05 PM CDT | HAIL 1.75 | 5 W Aitkin, MN | |
| Jun 12, 7:05 PM CDT | TORNADO | 3 Ssw Aitkin, MN | End of Rabbit Lake to Cedar Lake/Hammal Lake Tornado. |
| Jun 12, 7:06 PM CDT | HAIL 1.25 | Aitkin, MN | |
| Jun 12, 7:20 PM CDT | HAIL 1 | 4 S Rossburg, MN | Started as dime to nickel size hail and increased to quarters. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2495 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
995
WFUS53 KDLH 122340
TORDLH
MNC001-035-130015-
/O.NEW.KDLH.TO.W.0004.240612T2340Z-240613T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
640 PM CDT Wed Jun 12 2024
The National Weather Service in Duluth MN has issued a
* Tornado Warning for...
Southwestern Aitkin County in east central Minnesota...
Eastern Crow Wing County in east central Minnesota...
* Until 715 PM CDT.
* At 639 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cuyuna Country State Park, or 16 miles northeast
of Brainerd, moving southeast at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation. Emergency managers in Cross
Lake reported a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Crosby, Ironton, Deerwood, Cuyuna, and Cuyuna Country State Park
around 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4667 9407 4650 9345 4633 9356 4624 9374
4624 9380 4621 9381 4620 9382 4658 9415
TIME...MOT...LOC 2339Z 302DEG 31KT 4656 9402
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
KML2 follow-up statements
714
WWUS53 KDLH 122355
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
655 PM CDT Wed Jun 12 2024
MNC001-035-130015-
/O.CON.KDLH.TO.W.0004.000000T0000Z-240613T0015Z/
Aitkin MN-Crow Wing MN-
655 PM CDT Wed Jun 12 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN AITKIN AND EAST CENTRAL CROW WING COUNTIES...
At 655 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Deerwood, or 13 miles northwest of Mille Lacs Lake,
moving southeast at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mille Lacs Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes can develop quickly from severe thunderstorms. Although a
tornado is not immediately likely, if one is spotted, act quickly and
move to a place of safety inside a sturdy structure such as a
basement or small interior room.
&&
LAT...LON 4662 9394 4650 9345 4633 9356 4624 9374
4624 9380 4621 9381 4654 9403
TIME...MOT...LOC 2355Z 302DEG 31KT 4649 9385
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
KML078
WWUS53 KDLH 130000 CCA
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
700 PM CDT Wed Jun 12 2024
MNC001-035-130015-
/O.COR.KDLH.TO.W.0004.000000T0000Z-240613T0015Z/
Aitkin MN-Crow Wing MN-
700 PM CDT Wed Jun 12 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN AITKIN AND EAST CENTRAL CROW WING COUNTIES...
At 700 PM CDT, a confirmed tornado was located near Deerwood, or 12
miles northwest of Mille Lacs Lake, moving southeast at 35 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado near Deerwood.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mille Lacs Lake, Crosby, Aitkin, Ironton, Deerwood, Cuyuna, Garrison,
Cuyuna Country State Park, Cedar Lake, Bay Lake, Glen, Wolford,
Wealthwood, Trommald, Ripple Lake, Glory, and Farm Island Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes can develop quickly from severe thunderstorms. Although a
tornado is not immediately likely, if one is spotted, act quickly and
move to a place of safety inside a sturdy structure such as a
basement or small interior room.
&&
LAT...LON 4662 9394 4650 9345 4633 9356 4624 9374
4624 9380 4621 9381 4654 9403
TIME...MOT...LOC 2355Z 302DEG 31KT 4649 9385
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
KMLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:20 PM CDT, 20 minutes earlier. Its key messages:
- Strong to severe thunderstorms is ongoing this evening. Hazards include very large hail up to 3" in diameter, damaging winds to 70 mph, and a few tornadoes.
- Cooler temps on Thursday and high pressure on Friday. Additional shower and thunderstorm chances likely this weekend into early next week.
Area forecast discussion, Jun 12, 6:20 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
620 PM CDT Wed Jun 12 2024
.KEY MESSAGES...
- Strong to severe thunderstorms is ongoing this evening. Hazards
include very large hail up to 3" in diameter, damaging winds
to 70 mph, and a few tornadoes.
- Cooler temps on Thursday and high pressure on Friday.
Additional shower and thunderstorm chances likely this weekend
into early next week.
&&
.DISCUSSION...
Issued at 140 PM CDT Wed Jun 12 2024
This afternoon and evening:
Destabilization has been occurring early this afternoon as skies
have (or in the process of becoming) cleared in the wake of showers
and thunderstorms that moved through earlier this morning. High
MLCAPE values of 2000-3500 J/kg are expected this afternoon and
evening in the warm sector ahead of an approaching cold front.
Aloft, a steep elevated mixed layer around 8-8.5 degC/km will be
advecting into the CWA this afternoon. At the surface, moisture
advection provided via a strong southwesterly LLJ at 850mb of 40-45
knots has increased dewpoints across the MN portion of the CWA
to around the low to mid 60s.
Previously, there was some concern that the convection that is
currently moving through southern MN would reduce the amount of
available moisture and reduce the severe thunderstorm potential.
However, recent obs have shown that the strong LLJ has been able to
overcome this barrier. Latent heat release from the morning and
ongoing convection being advected northward is also likely
contributing to the strong instability that will be seen today.
Thunderstorms are expected to have strong and quickly-developing
organization today as very favorable wind shear occurs over the CWA.
A strong 500mb jet maxima will result in 0-6 km bulk shear today of
50-55 knots. Storm mode today is expected to initially begin as
discrete supercells over north-central MN, primarily northwest of
the Iron Range. As convection propagates eastward, storm mode is
expected to transition to becoming more quasi-linear. Recent runs of
the CAMs suggest that while storm mode will become more linear this
evening, large hail will continue to be a threat as cells remain
somewhat discrete. Timing wise, strong to severe convection will be
starting as soon as 3 PM in far north-central MN and move east-
southeast through the region this afternoon and evening. Any
strong to severe thunderstorms should be downstream of the CWA
around midnight tonight.
All severe thunderstorm hazards will be possible this afternoon and
evening, expect for flash flooding. The primary concern is very
large hail, which is forecast to be up to 3 inches in diameter
across the MN portions of the CWA and adjacent counties in northwest
WI. Damaging winds up to 70 mph are also a concern today, as model
soundings show dry air in the low-levels and DCAPE values of around
1000-1500 J/kg. While the potential is low, a tornado or two also
can't be ruled out this afternoon and early evening as 0-1km SRH
increases to around 100-150 m2/s2. The one limiting factor to the
tornado potential today will be somewhat high LCL heights of around
2000 feet AGL in the area where discrete supercells are most likely
in far north-central MN. LCL heights will be lowering to around 350-
750 feet AGL farther east late this afternoon and evening, but with
storm mode becoming more linear, this will lessen the tornado
threat. Flash flooding is unlikely to occur today as the strong to
severe thunderstorms will be fairly progressive across the CWA.
Thursday into Friday:
Cooler temps are expected tomorrow following the cold frontal
passage tonight. Scattered showers will be possible, mainly in the
Arrowhead. Isolated thunderstorms in the afternoon hours will be
possible, but severe weather is not expected. Quiet conditions
develop on Friday as high pressure builds over the Northern Plains.
Weekend into early next week:
Low pressure developing in the lee of the Rockies Friday evening
will propagate into the Upper Midwest on Saturday. This will be
bringing widespread showers and thunderstorms through much of the
weekend. Strong WAA occurring over the weekend will result in high
temps on Sunday reaching into the low to mid 80s with uncomfortable
dewpoints in the 60s. Monday will see shower and thunderstorm
activity continue as a strong shortwave trough propagates eastward
through the central CONUS. There are early indications that Monday's
system could bring strong to severe thunderstorms, especially in
north-central MN. However, it is still too early for specifics.
&&
.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 616 PM CDT Wed Jun 12 2024
Severe thunderstorms continue to move east to southeastward
through 03-04Z Thursday today, with wind gusts to 45 knots, very
large hail around 2 inches in diameter and a few tornadoes
possible mainly in northeast Minnesota through 02Z today. After
the storms move east of the area by 05Z, expect only lingering
isolated general thunderstorms and scattered showers overnight.
Winds shift to westerly behind the line of thunderstorms and
shift northwesterly by Friday morning. Another round of
scattered showers and non-severe storms drop southward first
from the Borderlands and into the MN Hwy 210 corridor from
15-21Z Thurs.
&&
.MARINE /FOR NEAR SHORE WATERS OF WESTERN LAKE SUPERIOR/...
Issued at 140 PM CDT Wed Jun 12 2024
Strong to severe storms may produce hail and gusty winds across
western Lake Superior this late afternoon and evening ahead of a
cold front. Following the cold frontal passage, winds increase out
of the northwest on Thursday with gusts to near 20 knots - a Small
Craft Advisory may be needed. Winds weaken Thursday evening into
Friday as an area of high pressure builds across the Upper Great
Lakes. This weekend into early next week a more active weather
pattern develops with a few chances for precipitation.
For the open water discussion, refer to the NWS Marquette Area
Forecast Discussion at weather.gov/mqt.
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
MARINE...Small Craft Advisory until 10 PM CDT this evening for LSZ121-
145>148-150.
&&
DISCUSSION...Unruh
AVIATION...NLy
MARINE...JJMHazardous weather outlook, Jun 12, 6:22 PM CDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 622 PM CDT Wed Jun 12 2024 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-132330- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 622 PM CDT Wed Jun 12 2024 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight Numerous severe thunderstorms are ongoing this evening and are expected through 11 pm early tonight. Very large hail around 2 to 2 and a half inches in diameter have been observed and a tornado or two are also possible, especially across north central and northeast Minnesota. The strongest storms will have the potential to produce wind gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An active weather pattern is expected to resume starting Saturday and continuing into early next week. Some stronger to severe storms possible Sunday, as well as some heavy rainfall and minor flooding. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-132330- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 622 PM CDT Wed Jun 12 2024 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Numerous severe thunderstorms are possible through 10 pm. Storms will be capable of very large hail potentially up to 3 inches in diameter and wind gusts in excess of 50 knots. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Gusty westerly winds with gusts up to 20 to 25 knots on Thursday, with the best potential in the Twin Ports. An active weather pattern is expected to resume starting Saturday and continuing into early next week. There are some signals on Sunday for the possibility of stronger to severe storms. NLy More information may be obtained at the following web address: http://www.weather.gov/duluth
In the hours before
Local storm report, Jun 12, 6:23 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
623 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM Hail 3 SW Crosslake 46.64N 94.14W
06/12/2024 M1.50 Inch Crow Wing MN Trained Spotter
&&
KLLLocal storm report, Jun 12, 6:24 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
624 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Hail 3 W Crosslake 46.68N 94.16W
06/12/2024 E2.00 Inch Crow Wing MN Public
Report from mPING: Hen Egg (2.00 in.).
&&
KLLLocal storm report, Jun 12, 6:25 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
625 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM Hail 2 N Backus 46.86N 94.50W
06/12/2024 E2.50 Inch Cass MN Public
Report from mPING: Tennis Ball (2.50 in.).
&&
KLLLocal storm report, Jun 12, 6:31 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
631 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM Hail 1 NE Lake Shore 46.51N 94.34W
06/12/2024 M1.75 Inch Cass MN Public
&&
KLLLocal storm report, Jun 12, 6:33 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
633 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 1 SW Crosslake 46.67N 94.11W
06/12/2024 E1.50 Inch Crow Wing MN Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&
KLLLocal storm report, Jun 12, 6:40 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
640 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Tstm Wnd Dmg 4 N Breezy Point 46.66N 94.23W
06/12/2024 Crow Wing MN Storm Chaser
Reports heavy damage. Powerlines down across
road, damage to siding and roofs, and
numerous trees down. Time estimated.
&&
KLLThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:43 PM CDT | Small Craft Advisory | DLH | 5 hr | |
| Jun 12, 3:56 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 64 min |
| Jun 12, 4:42 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 48 min |
| Jun 12, 4:45 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 45 min |
| Jun 12, 4:53 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 52 min |
| Jun 12, 5:07 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 38 min |
| Jun 12, 5:23 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 52 min |
| Jun 12, 5:26 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca, Saint Louis | 49 min |
| Jun 12, 5:26 PM CDT | Tornado Warning | DLH | Lake, Saint Louis | 34 min |
| Jun 12, 5:31 PM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Jun 12, 5:32 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 43 min |
| Jun 12, 5:35 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 55 min |
| Jun 12, 5:39 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 51 min |
| Jun 12, 5:55 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 35 min |
| Jun 12, 5:57 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 33 min |
| Jun 12, 6:03 PM CDT | Special Marine Warning | DLH | 57 min | |
| Jun 12, 6:03 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Itasca, Saint Louis | 42 min |
| Jun 12, 6:09 PM CDT | Tornado Warning | DLH | Cook, Lake | 36 min |
| Jun 12, 6:17 PM CDT | Tornado Warning | DLH | Aitkin, Cass, Crow Wing | 28 min |
| Jun 12, 6:28 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 47 min |
| Jun 12, 6:39 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 36 min |
| Jun 12, 6:39 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 51 min |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 33 min |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Saint Louis | 63 min |
| Jun 12, 6:42 PM CDT | Tornado Warning | DLH | Aitkin, Carlton | 33 min |
| Jun 12, 6:47 PM CDT | Special Marine Warning | DLH | 38 min | |
| Jun 12, 6:56 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 49 min |
Nearby
Tornado Warnings in Minnesota, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.